Ask an expert
Question

04 Feb 2004

No Periods
I have been reading other questions about no periods after stopping the pill and it seems normal for some to have irregular periods or no periods for the first few months. Is this not bad for the body? What happens to all the blood that was set to arrive? How does the body get rid of it? Or does it just build up and up until you eventually get your periods?
Answer 254 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

A period results from a build-up of the womb lining which then breaks way and is shed with some blood. The Pill tends to thin out the womb lining so that there is less (or nothing) to come away. So there is no build-up of blood.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.